# SDR ASAA2014070808491

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 22,628 hours, 6,981 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 40F4C8
- Condition: Failed
- Location: Wx Radar
- Part time: 5,042 hours, 1,468 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR CAUTIONS, WXR, ATT AND AUTOTILT FAIL RADAR DOES NOT APPEAR TO BE PAINTING.  ACFT GROUNDED. R & R WEATHER RADAR DRIVE UNIT REF MM34-43-11. OPS NORMAL REF MM 34-43-00.
